# SDR COMA9960401

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 6003401717
- Condition: Cracked
- Location: Bs 280
- Part time: 14,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MEMBER P/N 600-34017-17 AT FS 280.00 IS CRACKED 2, APPROXIMATELY 1 TO THE RIGHT OF FLOOR SUPPORT OF RBL 9.0.  PERFORMED A MAJOR REPAIR TO CRACKED FLOOR MEMBER P/N 600-34017-17 AT FS 280.00 IAW WVAC EO 601R-53-0117A.
